# SDR ASOA2016042514818

- Difficulty date: April 25, 2016
- Submitted: May 12, 2016
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 32,797 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CORRODED FS 349-364, RBL2.  REMOVED INTERCOSTAL AT 349-364, RBL2 IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  DRILLED NEW INTERCOSTAL IAW SRM 700 51-42-06-001-001-A01 & 51-42-21-001-001-A01.  INSTALLED NEW INTERCOSTAL IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
